Asymptotic stability of a nonisothermal plug flow reactor infinite-dimensional model

Ilyasse Aksikas, Joseph Winkin, Denis Dochain

Résultats de recherche: Contribution à un journal/une revue???researchoutput.researchoutputtypes.contributiontojournal.conferencearticle???

Résumé

The asymptotic stability property is studied for a nonisothermal plug flow tubular reactor model, which is described by semi-linear partial differential equations (PDE's) derived from mass and energy balance principles. It is reported that, under some condition on the model parameters, any constant temperature equilibrium profile is an asymptotically stable equilibrium of such model. The analysis is based on an asymptotic stability criterion for a class of infinitedimensional (distributed parameter) semi-linear Banach stale space systems and the concept of strictly m-dissipative operator.

langue originaleAnglais
Pages (de - à)781-786
Nombre de pages6
journalIFAC Proceedings Volumes (IFAC-PapersOnline)
Volume37
Numéro de publication13
Les DOIs
Etat de la publicationPublié - 1 janv. 2004
Evénement6th IFAC Symposium on Nonlinear Control Systems, NOLCOS 2004 - Stuttgart, Allemagne
Durée: 1 sept. 20043 sept. 2004

Empreinte digitale Examiner les sujets de recherche de « Asymptotic stability of a nonisothermal plug flow reactor infinite-dimensional model ». Ensemble, ils forment une empreinte digitale unique.

  • Contient cette citation